Electronic Journal of Probability

On Cauchy-Dirichlet Problem in Half-Space for Linear Integro-Differential Equations in Weighted Hoelder Spaces

Remigijus Mikulevicius and Henrikas Pragarauskas

Full-text: Open access

Abstract

We study the Cauchy-Dirichlet problem in half-space for linear parabolic integro-differential equations. Sufficient conditions are derived under which the problem has a unique solution in weighted Hoelder classes. The result can be used in the regularity analysis of certain functionals arising in the theory of Markov processes.

Article information

Source
Electron. J. Probab., Volume 10 (2005), paper no. 42, 1398-1416.

Dates
Accepted: 16 December 2005
First available in Project Euclid: 1 June 2016

Permanent link to this document
https://projecteuclid.org/euclid.ejp/1464816843

Digital Object Identifier
doi:10.1214/EJP.v10-292

Mathematical Reviews number (MathSciNet)
MR2191633

Zentralblatt MATH identifier
1110.60079

Subjects
Primary: 60J75: Jump processes
Secondary: 35K20: Initial-boundary value problems for second-order parabolic equations

Keywords
Markov jump processes parabolic integro-differential equations

Rights
This work is licensed under aCreative Commons Attribution 3.0 License.

Citation

Mikulevicius, Remigijus; Pragarauskas, Henrikas. On Cauchy-Dirichlet Problem in Half-Space for Linear Integro-Differential Equations in Weighted Hoelder Spaces. Electron. J. Probab. 10 (2005), paper no. 42, 1398--1416. doi:10.1214/EJP.v10-292. https://projecteuclid.org/euclid.ejp/1464816843


Export citation

References

  • J. M. Bony. Problem de Dirichlet et semi-groupe fortement fellerien associees a un operateur integrodifferentielle, C. R. Acad. Sci., 265 (1967), 362-364.
  • M. G. Garroni and J.-L. Menaldi. Green Functions for Second Order Parabolic Integro-Differential Problems, Longman Scientific, Essex, 1992.
  • D. Gilbarg and N. S. Trudinger. Elliptic Partial Differential Equations of Second Order, Springer, New York, 1983.
  • G. Gimbert and P. L. Lions. Existence and regularity results for solutions of second order elliptic integrodifferential equations. Richerce di Matematica 33 (1984), 315-358.
  • R. Mikulevicius and H. Pragarauskas. On classical solutions of boundary value problems for certain nonlinear integro-differential equations. Lithuanina Math. J. 34 (1994), 275-287.
  • R. Mikulevicius and H. Pragarauskas. On Cauchy-Dirichlet problem in half-space for parabolic SPDEs in weighted Hoelder spaces. Stoch. Proc. Appl. 106 (2003), 185-222.
  • L. Stupelis. Solvability of thye first boundary-value problem in W_p,0^2(Omega) for a class of integro-differential equations. Lithuanian Math. J. 14 (1974), 502-506.
  • L. Stupelis. Navier-Stokes Equations in Irregular Domains. Kluwer, Dordrecht, 1995.